# SDR AALA201902259023

- Difficulty date: February 3, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 19,671 hours, 7,953 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367410400100
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 132JF WAS DELAMINATED.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM 9701, REV I.
